... even vomiting when I am coming off of my period. This has happened the past 3 months. I even took a pregnancy test and I am not pregnant. My question is, is that am I experiencing nausea and vomiting because of the hormones changing? or should I seek my doctor?
Hi Im male 41, I have a friend, she is a gynecologist... she knows her stuff
I spoke to her and she sent me this for you
TriNessa (28) Oral Uses
This combination hormone medication is used to prevent pregnancy. It contains 2 hormones: a progestin and an estrogen. These hormones prevent pregnancy in 3 ways. One way is by preventing the release of an egg (ovulation). A second way is by changing the cervical mucus, making it more difficult for an egg to meet sperm (fertilization). A third way is by changing the womb lining, making it difficult for a fertilized egg to attach to the lining of the womb (implantation). A fertilized egg (embryo/unborn baby) needs to attach to the womb to receive blood and nutrients and continue to grow. If an embryo/unborn baby does not attach, it cannot survive.
Besides preventing pregnancy, birth control pills have been shown to help make your periods more regular, decrease blood loss and painful periods (dysmenorrhea), and decrease your risk of ovarian cysts.
Nausea, vomiting, headache, stomach cramping/bloating, dizziness, vaginal discomfort/irritation, increased vaginal fluids, or breast tenderness/enlargement may occur. Acne may improve or get worse. Vaginal bleeding between periods (spotting) or missed/irregular periods may occur, especially during the first few months of use. If any of these effects persist or worsen, notify your doctor promptly. If you miss 2 periods in a row (or 1 period if the pill has not been used properly), contact your doctor for a pregnancy test.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor immediately if any of these serious side effects occur: changes in vaginal bleeding (e.g., continuous spotting, sudden heavy bleeding, missed periods), problem wearing contact lenses, dark patches on the skin (melasma), unwanted facial/body hair, swelling of the ankles/feet, weight changes (gain or loss).
This medication may rarely cause serious (sometimes fatal) problems from blood clots (e.g., pulmonary embolism, stroke, heart attack). Seek immediate medical attention if you experience: sudden shortness of breath, chest/jaw/left arm pain, confusion, coughing up blood, sudden dizziness/fainting, pain/swelling/warmth in the groin/calf, tingling/weakness/numbness in the arms/legs, headaches that are different from those you may have experienced in the past (e.g., headaches with other symptoms such as vision changes/lack of coordination, existing migraines becoming worse, sudden/very severe headaches), slurred speech, weakness on one side of the body, vision problems/changes.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 1 answer
Posted 29 Jan 2011 • 1 answer
Posted 9 Jan 2012 • 7 answers
Humira - Taking humirs for crohns, experiencing bad nausea in morning, bringing up frothy substance?
Posted 23 Sep 2014 • 1 answer
Posted 15 Nov 2016 • 1 answer